# SDR 96ZZZX2155

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17978
- Make and model: Beech 95-B55
- Aircraft serial: TC2063
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D220118
- Condition: Damaged
- Location: Preload Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB WAS FOUND TO HAVE DAMAGE TO PRELOAD RETENTION AREA.  SUBMITTER STATED DAMAGE POSSIBLY OCCURRED FROM STRIKE DAMAGE TO ONE OR MORE BLADES.
